MathSciNet Relay Station
MathSciNet bibliographic data
MR1059234 (92c:81075) 81S30 (58Z05 81Q50)
Berry, M. V. Quantum scars of classical closed orbits in phase space. Proc. Roy. Soc. London Ser. A 423 (1989), no. 1864, 219–231.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement